# SDR UALA2012010900198

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 32,230 hours, 14,318 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windscreen
- Part number: SPSA3201022
- Part serial: 393
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.   RIGHT WINDSHIELD SENSOR WITHIN TOLERANCE PER TSM 30-42-00-810-804.  REPLACED RIGHT WINDOW HEAT CONTROLLER PER MM.    REPLACED FIRST OFFICER WINDSCREEN.  ANTI-ICING AND DEFOGGING SYSTEM TEST CHECKS GOOD PER MM.
